# SDR AALA202306019883

- Difficulty date: May 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 41,786 hours, 17,385 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shade
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 17A EMERGENCY EXIT ROW WINDOW SHADE DOES NOT RETRACT FULLY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
